MAUDE Adverse Event Report: LIVANOVA USA INC CHILDRENS HSP PITTSBURGH PA 2; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC CHILDRENS HSP PITTSBURGH PA 2; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number 627356301
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient was not involved.Sorin group italia manufactures the perfusion pack.The incident occurred in united states.The involved device has been requested for return for investigation.Through follow up with the customer, the perfusionist confirmed the occlusions were checked carefully when the replacement disposable was loaded and the pump has functioned properly since.It cannot be confirmed if the pump was occluded when the issue occurred, pump is currently working correctly if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa received a report that, during priming, the segment of the tubing inside the pump raceway split open and leaked.There was no patient involvement.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
No pictures were available.The tubing was requested for investigation.Visual inspection confirmed the tubing split, the length of the split was approximately 1/2", on the 22" portion of line 4.Dimensional analysis of the tubing taken for two un-split samples directly on either side of the split tubing with the help of an optical comparator confirmed the complained tubing was within the specification.The tubing is bought from a suppliers and livanova internal statistical sampling is done.No other similar complaint has been recorded for the same lot or pts pack code.Therefore, it can be considerated as an isolated case.Based on the information available an isolated failure in the manufacturing process cannot be ruled out.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
CHILDRENS HSP PITTSBURGH PA 2
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w. 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17002166
Report Number1718850-2023-00029
Device Sequence Number6286123
Product Code DWE
UDI-Device Identifier00803622131295
UDI-Public(01)00803622131295(240)627356301(17)250404(10)2309500051(11)230405
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model Number627356301
Device Lot Number2309500051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown